AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 7.5 MM, ORAL; VAP MICROCUFF ENDOTRACHEAL TUBES
Back to Search Results |
| Model Number |
13221 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 25-feb-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
Event or Problem Description
Avanos medical, inc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different events.This is the first of three reports.Refer to 9611594-2021-00036 for the second event.Refer to 9611594-2021-00037 for the third event.It was reported via fda medwatch / fda user facility report # (b)(4).The following information: intubated patient with glides cope.Endotracheal tube (ett) cuff ruptured after intubation.Cuff tested on another ett once intubated, cuff ruptured again, cuff tested on another ett and ruptured.Another ett obtained with success ett changed it using transfer device.
Additional Manufacturer Narrative
The device history record for the reported lot number, 20040361, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 29-apr-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.